Journal of Symplectic Geometry
Volume 18 (2020)
$J$-holomorphic cylinders between ellipsoids in dimension four
Pages: 1221 – 1245
We establish the existence of regular $J$‑holomorphic cylinders in $4$‑dimensional ellipsoid cobordisms that are asymptotic to Reeb orbits of small Conley–Zehnder index. We also give an independent proof of the existence of cylindrical holomorphic buildings in $4$‑dimensional ellipsoid cobordisms under fairly general conditions.
Both authors are supported by grants from the Simons Foundation.
Received 7 August 2017
Accepted 20 November 2019